Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: banner.jpg 

 

Home

 

Recent Issues

Volume 51

1

2

 

 

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Volume 47

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 36:2(2008) 151-160

On Oscillation, Convergence and Boundedness of Solutions of

Some Nonlinear Difference Equations with multiple Delay

Dinh Cong Huong and Phan Thanh Nam

Abstract. The oscillation, convergence and boundedness of the solutions of some nonlinear difference equations with multiple delay of the form

xn+1 = G(xn, xn-m1, , xn-mr), n = 0, 1,

are investigated, where mi N0, i = 1,, r and G is a function mapping Rm+1 to R.

 2000 Mathematics Subject Classification: 39A12.

Keywords: Nonlinear difference equation, multiple delay, oscillation, convergence, boundedness, equilibrium.

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013